# SDR ABXA20250130027

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,825 hours, 24,424 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 849704
- Part serial: 774
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ATC DECARED EMERGENCY  CREW REPORTS  LND GEAR MONITOR, NOSE A/G DISAGREE, AIR/GROUND DISAGREE STATUS MESSAGES DISPLAYED IN FLIGHT UPON LANDING NO AUTOBRAKES, NO GROUND SPOILERS, NO THRUST REVERSERS AVAILABLE ON TAXI IN MN CARGO DOOR, + L REV ISLN VAL STATUS MESSAGE DISPLAYED ""UNABLE TO ARM AUTOBRAKES INFLIGHT""MTX GROUNDED A/C AND REPLACED PSEU IAW AMM 32-09-04 OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME, INITIALLY FOUND AIR/GRND CIRCUIT BREAKER POPPED AND WOULD NOT RESET. AFTER REPLACING PSEU CIRCUIT BREAKER STAYS IN. NO MESSAGES.   RETURNED AC TO SERVICE 
LP:39036-81/1-2"
